# SDR CALA2025052704948

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,508 hours, 18,357 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Mast
- Condition: Clogged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT A BAD SMELL IN GALLEY AREA. POSSIBLY COMING FROM CLOSE T. STRONG ODOR FROM FWD GALLEY AREA AND FIRST CLASS. COMPARTMENT 109 DRAIN STRAINER AREA CLOGGED. FIRST CLASS CARPET WET ROW 1AB. LOOSENED 2 CLAPS ON DRAIN HOSE BELOW Y LINE FOR TROUBLESHOOTING PURPOSES AIRCRAFT LEFT OF E&E. PICS ATTACHED. CLOG IS BELOW CHECK VALVE OF DISCONNECTED LINE. NO TIME TO UNCLOG DUE TO AIRCRAFT RELOCATION FROM TERMINAL GATE. ALSO 2ND CLOG ALSO PRESENT AT COMPARMENT 109. PIC UPDATE. ALSO, BLANKETS AIRCRAFT LEFT IN E&E WET FORWARD WASTE WATER DRAIN SYSTEM CLOGGED BETWEEN MID LAV AND FORWARD DRAIN MAST. FOUND CLOG AT FORWARD DRAIN MAST. CLEARED CLOG.
